Alert archive / Florida / Marine Weather Statements in 2007
Marine Weather Statement 2, NWS Mobile, AL
NWS Mobile, AL issued this marine weather statement at Apr 26, 2007, 9:16 AM EDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Apr 26, 2007, 9:16 AM EDT (13:16 UTC)
- Expired
- Apr 26, 2007, 1:00 PM EDT
- In force
- 4 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
000 FZUS74 KMOB 261316 MWSMOB MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 816 AM CDT THU APR 26 2007 GMZ630-650-670-261700- /X.NEW.KMOB.MA.S.0002.070426T1316Z-070426T1700Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- 816 AM CDT THU APR 26 2007 ...STRONG THUNDERSTORMS APPROACHING FROM THE WEST WILL AFFECT THE COASTAL WATERS OFF THE ALABAMA COAST AND MOBILE BAY EARLY THIS MORNING... AT 815 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A LINE OF THUNDERSTORMS...PRODUCING WINDS UP TO 30 KNOTS FROM 20 MILES NORTHWEST OF MOBILE BAY TO 35 MILES SOUTHWEST OF DAUPHIN ISLAND. THIS LINE OF THUNDERSTORMS IS ADVANCING TO THE EAST AT 15 KNOTS. THIS MOTION WILL BRING THE LINE OF STORMS INTO THE ALABAMA COASTAL WATERS...INCLUDING THE WEST END OF DAUPHIN ISLAND BY 830 AM...OVER THE CENTRAL AND EASTERN PORTIONS OF DAUPHIN ISLAND BY 915 AM...AND OVER THE NORTHERN AND WESTERN PORTIONS OF MOBILE BAY BY 930 AM. THIS LINE OF STORMS HAS SLOWED DOWN OVER THE PAST HOUR...AND A SLOWER MOVEMENT WILL DELAY THE FORECAST ARRIVAL TIMES. MARINERS OPERATING ON THE ALABAMA COASTAL WATERS OUT 20 NM...AND THE MOBILE BAY AREA...SHOULD BE ON THE LOOKOUT FOR THESE STORMS APPROACHING FROM THE WEST. WHEN STRONG THUNDERSTORMS THREATEN...THE BEST COURSE OF ACTION IS TO MOVE ASHORE AND SEEK SAFE HARBOR. WHEN CAUGHT OUT ON THE WATER IN A THUNDERSTORM...GO BELOW DECK IF POSSIBLE. AVOID TOUCHING UNGROUNDED METAL OBJECTS. PERSONS ON VESSELS WITHOUT ENCLOSED CABIN SPACES SHOULD STAY AS LOW AS POSSIBLE ON OPEN DECKS. STAY AWAY FROM RADIO ANTENNAS AND VERTICAL METAL TOWERS ON YOUR VESSEL WHEN LIGHTNING THREATENS. VESSEL CAPTAINS SHOULD ALSO ENSURE THE ENTIRE CREW IS WEARING A COAST GUARD APPROVED LIFE VEST. $$
1 follow-up statement
000 FZUS74 KMOB 261453 MWSMOB MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 953 AM CDT THU APR 26 2007 GMZ670-261600- /X.CAN.KMOB.MA.S.0002.000000T0000Z-070426T1700Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- 953 AM CDT THU APR 26 2007 THE STRONGEST STORMS WILL LIKELY REMAIN WITHIN 20 NM OF THE COAST. THEREFORE MARINE ZONE 670...FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM...HAS BEEN REMOVED FROM THE MARINE WEATHER STATEMENT. $$ GMZ630-650-261700- /X.CON.KMOB.MA.S.0002.000000T0000Z-070426T1700Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- 953 AM CDT THU APR 26 2007 ...STRONG THUNDERSTORMS APPROACHING FROM THE WEST WILL AFFECT THE COASTAL WATERS OFF THE ALABAMA COAST AND MOBILE BAY EARLY THIS MORNING... AT 950 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A LINE OF THUNDERSTORMS...PRODUCING WINDS UP TO 30 KNOTS FROM 30 MILES NORTHEAST OF MOBILE BAY TO 20 MILES SOUTH OF DAUPHIN ISLAND. THIS LINE OF THUNDERSTORMS IS ADVANCING TO THE EAST AT 15 KNOTS. THIS MOTION WILL BRING THE LINE OF STORMS NEAR FORT MORGAN AND THE MOUTH OF WEEKS BAY BY 1020 AM...AND PALMETTO BEACH BY 1115 AM. MARINERS OPERATING ON THE ALABAMA COASTAL WATERS OUT 20 NM...AND THE MOBILE BAY AREA...SHOULD BE ON THE LOOKOUT FOR THESE STORMS APPROACHING FROM THE WEST. THUNDERSTORMS CAN PRODUCE SUDDEN WATERSPOUTS. WATERSPOUTS CAN EASILY OVERTURN BOATS AND CREATE LOCALLY HAZARDOUS SEAS. SEEK SAFE HARBOR IMMEDIATELY. WHEN STRONG THUNDERSTORMS THREATEN...THE BEST COURSE OF ACTION IS TO MOVE ASHORE AND SEEK SAFE HARBOR. WHEN CAUGHT OUT ON THE WATER IN A THUNDERSTORM...GO BELOW DECK IF POSSIBLE. AVOID TOUCHING UNGROUNDED METAL OBJECTS. PERSONS ON VESSELS WITHOUT ENCLOSED CABIN SPACES SHOULD STAY AS LOW AS POSSIBLE ON OPEN DECKS. STAY AWAY FROM RADIO ANTENNAS AND VERTICAL METAL TOWERS ON YOUR VESSEL WHEN LIGHTNING THREATENS. $$
What forecasters said that day
The local office's own words before this marine weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this marine weather statement went out at Apr 26, 7:07 AM EDT, 2 hours 9 minutes earlier.
Area forecast discussion, Apr 26, 7:07 AM EDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
607 AM CDT THU APR 26 2007
.SHORT TERM...NUMEROUS SHOWERS AND THUNDERSTORMS ALONG A PREFRONTAL
SURFACE TROUGH HAVE MOVED EAST OF MOST AREAS IN SOUTHEAST MS AND
CHOCTAW COUNTY IN AL. AS A RESULT THE TORNADO WATCH HAS BEEN
CANCELLED FOR STONE...GREENE...PERRY...AND WAYNE COUNTIES IN MS AND
CHOCTAW COUNTY IN AL. A CHANCE FOR SCATTERED SHOWERS AND
THUNDERSTORMS WILL CONTINUE FOR THESE AREAS THROUGH EARLY THIS
AFTERNOON AS THE MAIN COLD FRONT APPROACHES FROM THE WEST.
STAY TUNED FOR FURTHER UPDATES. /32
&&
.PREV DISCUSSION... /ISSUED 408 AM CDT THU APR 26 2007/
SHORT TERM....SHORT TERM...LATEST RADAR AND SATELLITE LOOPS CONTINUE
TO SHOW A WELL DEFINED PREFRONTAL TROUGH MOVING WESTWARD ACROSS
SOUTHERN MS STRETCHING NEWARD INTO EXTREME WESTERN SECTIONS OF THE
SW AL. NUMEROUS SHOWERS AND THUNDERSTORMS WERE FORMING ALONG THIS
BOUNDARY TRACKING NE AROUND 35 MPH. DURING THE LAST 4 HRS
THUNDERSTORMS HAVE REMAINED BELOW SEVERE LIMITS WITH MOSTLY WINDS
GUSTING TO NEAR 40 KTS WITH SOME BOWING SEGMENTS ALONG THE LINE.
FURTHER TO THE EAST SCATTERED SHOWERS AND THUNDERSTORMS WERE ALSO
FORMING...GENERALLY OVER THE ADJACENT GULF WATERS AND OVER THE SOME
COASTAL AREAS OF NWFL OR WERE THE CURRENT AIRMASS IN MOST UNSTABLE.
FOR THIS MORNING AND AFTERNOON EXPECT THE PREFRONTAL BOUNDARY TO
CONTINUE TO TRACKING EASTWARD MOVING INTO A MORE UNSTABLE
ENVIRONMENT DURING THE LATE MORNING AND AFTERNOON
AFTERNOONS...MAINLY FROM DAYTIME HEATING. VERTICAL SHEAR IN THE
LOWER LEVELS CONTINUES TO BE MOSTLY UNIDIRECTIONAL LATER TODAY
GIVING WAY TO MOSTLY A SQUALL LINE EVENT THROUGH THIS AFTERNOON.
CURRENTLY...A TORNADO WATCH IS IN EFFECT GENERALLY OVER THE WESTERN
HALF OF THE CWFA UNTIL 800 AM. ANOTHER WATCH WILL LIKELY BE ISSUED
LATER THIS MORNING MOSTLY FOR THE EASTERN HALF OF THE CWFA OR AREAS
EAST OF THE I 65 CORRIDOR. ALOFT UPPER TROF/DEEP LOW STILL OVER
CENTRAL MO WILL MOVE NORTHEAST TO THE GREAT LAKES REGION BY 06 FRI.
BETTER DYNAMICS OR FORCING ALOFT WILL ALSO SHIFT NORTHWARD LATER
THIS AFTERNOON AS MAIN SYSTEM MOVES OFF TO THE NE. WILL USE THE
CURRENT MAVMOS FOR TEMPS THROUGH TONIGHT.
/32
&&
LONG TERM...(TONIGHT THROUGH WEDNESDAY). MAIN UPPER TROF OVER THE
EASTERN CONUS BEGINS TO LIFT NORTHWARD OR FLATTEN SOMEWHAT LATER
TONIGHT CONTINUING THROUGH FRI EVENING WITH SFC RIDGE BUILDING OVER
THE CENTRAL GULF STATES FROM THE WNW. LATEST PROGGS PREFERABLY THE
GFS DEPICTS ANOTHER SHORT WAVE TROF MOVING EASTWARD ACROSS NORTHERN
SECTIONS OF MS AND AL GENERALLY AROUND THE BASE OF EXISTING TROF
DEEPENING AS IT CONTINUES TO TRACK EASTWARD OVER EASTERN AL INTO GA.
THIS PATTERN EVENTUALLY REINFORCES SFC RIDGE TO THE WEST LATER IN
THE WEEKEND AND EARLY NEXT WEEK FOLLOWED BY HIGH AMPLITUDE UPPER
RIDGE SHIFTING EAST OVER THE CENTRAL GULF STATES AND NORTHERN GULF
LATE MON THROUGH TUES. UPPER RIDGE BREAKS DOWN BY MIDWEEK WITH SFC
RIDGE HOLDING TO THE EAST...GIVING WAY TO INCREASING LOW LEVEL
MOISTURE TO THE CENTRAL GULF COAST REGION BY WED FROM ONSHORE FLOW.
NO SIGNIFICANT PRECIP IS EXPECTED OVER THE WEEKEND WITH NEXT
SHORTWAVE...MOSTLY BETTER CLOUDS LATE SAT THROUGH MIDDAY SUN. WILL
CONTINUE TO USE THE CURRENT MEXMOS FOR TEMPS IN THE EXTENDED PDS.
/32
&&
MARINE...A WEAKENING COLD FRONT WILL MOVE EAST ACROSS THE COASTAL
WATERS LATE TODAY. SCATTERED TO NUMEROUS THUNDERSTORMS WILL PRECEDE
THE FRONT...AFFECTING THE MARINE AREA THIS MORNING AND AFTERNOON.
SOME OF THOSE STORMS COULD BE STRONG. OTHERWISE...WEAK HIGH PRESSURE
WILL BUILD IN THE WAKE OF THE FRONT THROUGH THE WEEKEND. /05
&&
FIRE WEATHER...AFTERNOON RELATIVE HUMIDITIES WILL REMAIN ABOVE
CRITICAL THRESHOLDS TODAY...BUT NEED TO BE CLOSELY MONITORED ON FRI
AS HIGH PRES BUILDS FROM THE WEST. DUE TO MARGINAL CONDITIONS
EXPECTED FOR FRI AFTERNOON WILL CONTINUE WITH ONLY A FIRE WX WATCH
FOR FRI FOR NOW. /32
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 82 58 82 55 / 60 05 05 05
PENSACOLA 79 63 81 59 / 50 10 05 05
DESTIN 77 64 79 61 / 50 20 05 05
EVERGREEN 81 57 81 51 / 80 10 05 05
WAYNESBORO 82 54 80 49 / 30 05 05 10
CAMDEN 82 57 80 51 / 80 05 05 10
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...FIRE WEATHER WATCH FROM NOON FRIDAY TO 6 PM FRIDAY FOR THE
FOLLOWING ZONES: INLAND ESCAMBIA...INLAND OKALOOSA...AND
INLAND SANTA ROSA.
MS...NONE.
GM...NONE.
&&Hazardous weather outlook, Apr 26, 7:55 AM EDT, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 655 AM CDT THU APR 26 2007 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-079- 271200- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- MOBILE BAY-BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE- CONECUH-COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND- GEORGE-GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL- OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE- WASHINGTON-WAYNE-WILCOX- 655 PM CDT WED APR 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INLAND SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA...THE WESTERN FLORIDA PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... A LINE OF STRONG THUNDERSTORMS MOVING ACROSS THE CENTRAL GULF COAST REGION THIS MORNING COULD GIVE WAY TO DAMAGING WINDS...LARGE HAIL AND SHORT LIVED ISOLATED TORNADOES. THIS LINE OF THUNDERSTORMS WILL CONTINUE MOVING EAST ACROSS THE FORECAST AREA THROUGH EARLY THIS AFTERNOON THEN EXIT TO THE EAST...THEREAFTER. STAY TUNED THROUGHOUT THE DAY FOR FURTHER UPDATES ON POSSIBLE WATCHES AND WARNINGS FROM THE NATIONAL WEATHER SERVICE. A MODERATE RISK FOR DANGEROUS RIP CURRENTS CAN BE EXPECTED ALONG AREAS BEACHES TODAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... NO HAZARDOUS OR SEVERE WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT OFFICIALS FOR SEVERE WEATHER OPERATIONS WILL BE REQUIRED FOR THE REMAINDER OF TODAY...MAINLY WHERE WATCHES FROM THE STORM PREDICTION CENTER ARE ISSUED. I STAY TUNED FOR FURTHER STATEMENTS AND UPDATES THROUGHOUT THE DAY.
In the hours before
Special weather statement, Apr 26, 4:27 AM EDT, 4 hours 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 327 AM CDT THU APR 26 2007 MSZ078-260915- STONE- INCLUDING THE CITIES OF...WIGGINS... 327 AM CDT THU APR 26 2007 ...A STRONG THUNDERSTORM IS MOVING TOWARD WESTERN STONE COUNTY... AT 325 AM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 9 MILES WEST OF ROGERS LAKE...AND MOVING EAST AT 40 MPH. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... ROGERS LAKE...TEN MILE...PERRY...PERKINSTON...WIGGINS AND WHITES CROSSING THROUGH 415 AM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 40 TO 50 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 AM CDT THURSDAY MORNING FOR SOUTHWEST ALABAMA.
Special weather statement, Apr 26, 5:38 AM EDT, 3 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 438 AM CDT THU APR 26 2007 ALZ051>053-061-MSZ067-075-076-078-079-261030- UPPER MOBILE-WASHINGTON-CLARKE-CHOCTAW-GEORGE-STONE-PERRY-GREENE-WAYNE- INCLUDING THE CITIES OF...LEAKESVILLE...LUCEDALE AND CHATOM... 438 AM CDT THU APR 26 2007 ...TORNADO WATCH CONTINUES UNTIL 8 AM CDT... ...A LINE OF THUNDERSTORMS MOVING EAST ACROSS SOUTHEAST MISSISSIPPI EARLY THIS MORNING WILL CONTINUE INTO SOUTHWEST ALABAMA THROUGH DAYBREAK... AT 438 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM CHOCTAW COUNTY ALABAMA SOUTHWEST TO STONE COUNTY MISSISSIPPI. THE LINE OF STORMS IS MOVING TO THE EAST AT 18 MPH. THE STRONGEST STORMS ALONG THIS LINE WERE MOVING NORTHEAST AT 30 MPH ACROSS GREENE COUNTY MISSISSIPPI. THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND... YELLOW PINE...LOPER...MERRILL...BENNDALE...WEST BEND...ARARAT... COFFEEVILLE AND LEAKESVILLE THROUGH 545 AM CDT. MOST OF THE STORMS ALONG THIS LINE WILL PRODUCE WIND GUSTS OF 35 TO 45 MPH...WHICH COULD TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. THESE STORMS ARE ALSO PRODUCING DANGEROUS LIGHTNING STRIKES. A TORNADO WATCH REMAINS IN EFFECT FOR MUCH OF SOUTHEAST MISSISSIPPI AND PORTIONS OF SOUTHWEST ALABAMA THROUGH 8 AM. DOPPLER WEATHER RADAR IS DETECTING WEAK ROTATION IN SOME OF THE STRONGER STORMS MOVING NORTHEAST ACROSS GREENE COUNTY MISSISSIPPI. FORECASTERS WILL CONTINUE TO CLOSELY MONITOR THESE STORMS FOR SIGNS OF SEVERE STORM OR TORNADO DEVELOPMENT AS THEY CONTINUE MOVING EAST INTO SOUTHWEST ALABAMA THROUGH 530 AM. STAY TUNED FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
Special weather statement, Apr 26, 5:38 AM EDT, 3 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 438 AM CDT THU APR 26 2007 ALZ051>053-061-MSZ067-075-076-078-079-261030- UPPER MOBILE-WASHINGTON-CLARKE-CHOCTAW-GEORGE-STONE-PERRY-GREENE-WAYNE- INCLUDING THE CITIES OF...LEAKESVILLE...LUCEDALE AND CHATOM... 438 AM CDT THU APR 26 2007 ...TORNADO WATCH CONTINUES UNTIL 8 AM CDT... ...A LINE OF THUNDERSTORMS MOVING EAST ACROSS SOUTHEAST MISSISSIPPI EARLY THIS MORNING WILL CONTINUE INTO SOUTHWEST ALABAMA THROUGH DAYBREAK... AT 438 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM CHOCTAW COUNTY ALABAMA SOUTHWEST TO STONE COUNTY MISSISSIPPI. THE LINE OF STORMS IS MOVING TO THE EAST AT 18 MPH. THE STRONGEST STORMS ALONG THIS LINE WERE MOVING NORTHEAST AT 30 MPH ACROSS GREENE COUNTY MISSISSIPPI. THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND... YELLOW PINE...LOPER...MERRILL...BENNDALE...WEST BEND...ARARAT... COFFEEVILLE AND LEAKESVILLE THROUGH 545 AM CDT. MOST OF THE STORMS ALONG THIS LINE WILL PRODUCE WIND GUSTS OF 35 TO 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. THESE STORMS ARE ALSO PRODUCING DANGEROUS LIGHTNING STRIKES. A TORNADO WATCH REMAINS IN EFFECT FOR MUCH OF SOUTHEAST MISSISSIPPI AND PORTIONS OF SOUTHWEST ALABAMA THROUGH 8 AM. DOPPLER WEATHER RADAR IS DETECTING WEAK ROTATION IN SOME OF THE STRONGER STORMS MOVING NORTHEAST ACROSS GREENE COUNTY MISSISSIPPI. FORECASTERS WILL CONTINUE TO CLOSELY MONITOR THESE STORMS FOR SIGNS OF SEVERE STORM OR TORNADO DEVELOPMENT AS THEY CONTINUE MOVING EAST INTO SOUTHWEST ALABAMA THROUGH 530 AM. STAY TUNED FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 11:26 AM EDT | Severe Thunderstorm Warning | MOB | Escambia, Santa Rosa | 64 min |
| Apr 26, 2:47 PM EDT | Special Marine Warning | MOB | 118 min | |
| Apr 26, 3:25 PM EDT | Fire Weather Watch | MOB | 39 hr | |
| Apr 26, 3:25 PM EDT | Red Flag Warning | MOB | 28 hr | |
| Apr 26, 4:26 PM EDT | Special Marine Warning | MOB | 94 min | |
| Apr 26, 10:59 AM EDT | Tornado Warning | MOB | Baldwin | 31 min |
| Apr 26, 11:40 AM EDT | Tornado Warning | MOB | Baldwin | 35 min |
| Apr 26, 12:14 PM EDT | Tornado Warning | MOB | Escambia | 46 min |
| Apr 26, 12:31 PM EDT | Tornado Warning | MOB | Butler | 31 min |
| Apr 26, 12:44 PM EDT | Tornado Warning | MOB | Crenshaw | 46 min |
| Apr 26, 1:28 PM EDT | Tornado Warning | MOB | Crenshaw | 16 min |
Nearby
Marine Weather Statements in Florida, 2007Every marine weather statement in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.